The Skin Turns Redder After Taking Medication And Using A Doctor’s Cream?
Thank you for asking HealthReplies.com.
Need to be clarified, do you know what the composition contained in soap, creams, and drugs that doctors prescribe to you?
If it is true that the soap, creams, and medications are prescribed directly by a dermatologist and a genital doctor after checking your skin condition directly, chances are that your complaint is now part of the purging process. Purging itself is a normal skin deterioration that precedes the improvement that will occur after the use of certain skin care products. Purging occurs because certain ingredients in skin care products that trigger the removal of dirt and dead skin cells in the skin, thus making the skin seem to deteriorate and forerunners of pimples that were still buried under the skin came out entirely. Indeed, this purging is a natural reaction and will improve after 1-2 months of use of these skin care products.
However, aside from purging, your skin can also feel sore, breakouts, and blisters due to other causes, such as allergies, irritations, skin infections, to the influence of hormonal fluctuations. In order to detect, whether your condition is still reasonable or in fact requires further treatment, our advice, you check yourself back to a dermatologist. So, do not carelessly stop or replace the treatment that the doctor has advised you to ..
In order to improve your skin condition, you can also do the following trick:
Avoid holding face skin with dirty hands or long nails
Avoid excessive skin rubbing
Before the activity, first apply a moisturizer and sunscreen on your skin
Avoid excessive activity in the sun or in an environment that is too cold, polluted, smoky, and dusty
Drink plenty of water and brightly colored fruits
Don't overeat foods that are oily, fatty and high in carbohydrates
No excessive stress
Hope this helps ...